# SDR DALA2016042503295

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL PAN AT FWD CARGO COMPARTMENT DOOR  UPPER FWD CORNER.  CRACK WAS STOP DRILLED.  INSTALLED REPAIR IAW SRM 52-03D, FIG 8, 51-10-2, 51-30-5 AND 51-30-2.
